# SDR AALA201707109021

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 55,079 hours, 20,685 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR INDICATES OPEN AT THE GATE WITH DOOR CLOSED AND LOCKED. LUBED DOOR LATCHES, OPS CHECKED OK IAW AMM 52-51-11.
